Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On some properties of the Banach algebras $A_ p(G)$ for locally compact groups

Author: Edmond E. Granirer
Journal: Proc. Amer. Math. Soc. 95 (1985), 375-381
MSC: Primary 43A15; Secondary 43A22
MathSciNet review: 806074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We strengthen and improve theorems of Choquet-Deny and of Foguel concerning convolution equations and iterates of convolution of a measure to all algebras ${A_p}(G)$ and all locally compact groups. Furthermore, we improve results of H. P. Rosenthal on ideals of $A(G)$ to the algebras ${A_p}(G)$ and show that some hold for amenable groups but not for free nonabelian groups. Finally, we improve a (possibly) weak version of a theorem of Gilbert on projections onto some subspaces of ${L^\infty }(G)$ to all locally compact groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 43A22

Retrieve articles in all journals with MSC: 43A15, 43A22

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society